# SDR 08FDEA01331

- Difficulty date: April 7, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10F
- Aircraft serial: 46907
- Aircraft time: 53,570 hours, 25,466 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AEA01121
- Condition: Cracked
- Location: Bs 1305
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MD10 ACF MODIFICATION FOUND ON UPPER FUSELAGE AT STA 1305 JAMB DOOR R NR 3 NUMBER 2 CRACK 2 INCHES LONG ON THE WEB IN POSITION LOWER REPAIRED FOR SRM 53-50-00 FIG 19 VOL I.
